MAUDE Adverse Event Report: ABBOTT VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5156
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Following a mri procedure, the device was observed to be in backup mode.Device replacement is anticipated to be performed.No intervention has been performed at this time.Further information was requested but is not yet available.The patient was in stable condition.
 
Event or Problem Description
Following a mri procedure, the device was observed to be in backup mode.The device was explanted and replaced to resolve the event.The patient was in stable condition and there were no adverse consequences.

Brand Name
VERITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16807023
Report Number2017865-2023-18347
Device Sequence Number17680091
Product Code DXY
UDI-Device Identifier05414734006767
UDI-Public05414734006767
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2010
Device Model Number5156
Device Catalogue Number5156
Device Lot Number2914406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by ManufacturerNot provided
09/14/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date08/24/2023
09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown